Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 257, NWS Lubbock, TX

September 26, 20128 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Sep 26, 2012, 6:19 PM CDT for 8 counties in Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2012, 6:19 PM CDT (23:19 UTC)
Expired
Sep 26, 2012, 7:00 PM CDT
In force
41 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Kent County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX

The radar

The Lubbock radar (KLBB), 46 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 6:35 PM CDTTSTM WND DMGSlaton, TX*** 1 INJ *** US HIGHWAY 84 SOUTHBOUND CLOSED DUE TO TRACTOR TRAILER TRUCK BLOWN OVER. DRIVER INJURED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 26, 3:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-291 J/kg
Mixed-layer LCL
2223 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

132 
WUUS54 KLUB 262319
SVRLUB
TXC107-125-153-169-263-303-305-345-270000-
/O.NEW.KLUB.SV.W.0257.120926T2319Z-120927T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
619 PM CDT WED SEP 26 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CROSBY COUNTY IN NORTHWEST TEXAS.
  WESTERN DICKENS COUNTY IN NORTHWEST TEXAS.
  SOUTHERN FLOYD COUNTY IN NORTHWEST TEXAS.
  GARZA COUNTY IN NORTHWEST TEXAS.
  WESTERN KENT COUNTY IN NORTHWEST TEXAS.
  SOUTHEASTERN LUBBOCK COUNTY IN NORTHWEST TEXAS.
  EASTERN LYNN COUNTY IN NORTHWEST TEXAS.
  SOUTHWESTERN MOTLEY COUNTY IN NORTHWEST TEXAS.

* UNTIL 700 PM CDT

* AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
A   LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE 
WINDS IN   EXCESS OF 70 MPH.  THESE STORMS EXTENDED FROM SOUTH OF 
FLOYDADA TO RALLS TO NORTHWEST OF POST...AND MOVING EAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE               
  LAKE ALAN HENRY...WHITE RIVER LAKE...DOUGHERTY...AND MCADOO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY 
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

IF ON OR NEAR LAKE ALAN HENRY AND WHITE RIVER LAKE...GET OUT OF THE 
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN 
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO 
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT 
WEDNESDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3299 10196 3340 10173 3366 10156 3383 10157
      3397 10156 3395 10082 3340 10088 3299 10093
      3297 10112
TIME...MOT...LOC 2317Z 257DEG 26KT 3367 10125

$$

24
1 follow-up statement
703 
WWUS54 KLUB 262332
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
632 PM CDT WED SEP 26 2012

TXC303-262337-
/O.CAN.KLUB.SV.W.0257.000000T0000Z-120927T0000Z/
LUBBOCK TX-
632 PM CDT WED SEP 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LUBBOCK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF LUBBOCK 
COUNTY. 

LAT...LON 3299 10184 3340 10155 3397 10156 3395 10082
      3299 10093 3297 10127
TIME...MOT...LOC 2327Z 257DEG 26KT 3369 10117

$$

TXC107-125-153-169-263-305-345-270000-
/O.CON.KLUB.SV.W.0257.000000T0000Z-120927T0000Z/
CROSBY TX-DICKENS TX-FLOYD TX-GARZA TX-KENT TX-LYNN TX-MOTLEY TX-
632 PM CDT WED SEP 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MOTLEY...EASTERN LYNN...WESTERN KENT...GARZA...SOUTHERN FLOYD...
WESTERN DICKENS AND CROSBY COUNTIES UNTIL 700 PM CDT...

AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS 
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED FROM NEAR DOUGHERTY 
TO CROSBYTON TO POST...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  WHITE RIVER LAKE...DOUGHERTY...MCADOO...AND ROARING SPRINGS.

IF ON OR NEAR WHITE RIVER LAKE OR LAKE ALAN HENRY...GET OUT OF THE 
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO 
DOCK AND SEEK SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A 
THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE ACROSS LUBBOCK 
COUNTY. SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY 
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3299 10184 3340 10155 3397 10156 3395 10082
      3299 10093 3297 10127
TIME...MOT...LOC 2327Z 257DEG 26KT 3369 10117

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 4:03 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Sep 26, 4:03 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
403 PM CDT WED SEP 26 2012

.UPDATE...
ADDED A SEVERE MENTION TO ALL BUT THE FAR WESTERN SOUTH PLAINS
VALID THROUGH 11 PM WHICH COINCIDES WITH THE SEVERE THUNDERSTORM WATCH
THAT IS CURRENTLY IN EFFECT UNTIL 11 PM. ADDITIONALLY...LATEST
RADAR TRENDS DISPLAYED A STRENGTHENING STORM ACROSS HOCKLEY
COUNTY. ADDITIONAL DEVELOPMENT FARTHER EAST IS EXPECTED.

&&

.SHORT TERM...
THINGS LOOK TO GET FAIRLY ACTIVE THIS PM. WV IMAGERY SHOWS MID-LEVEL
MOISTURE FROM TC MIRIAM IN THE EPAC MIGRATING EASTWARD AND BEGINNING
TO ENTER THE FA. IN RESPONSE TO THIS AND A SURFACE TROF EXTENDING
FROM THE SOUTH CENTRAL TX PANHANDLE TO THE EXTREME SOUTHWESTERN
SOUTHERN PLAINS...SHOWERS HAVE FORMED ALONG THE TX/NM BORDER. BACKED
SURFACE WINDS IN THE SOUTHERN PLAINS AND OFF THE CAP ROCK ARE
BRINGING IN LL MOISTURE...WITH DP IN THE LOW TO MID 60S OFF THE
CAPROCK. 12Z FORECAST SOUNDINGS SHOW INCREASING MLCAPE THROUGH THE
AFTERNOON AS CLEAR SKIES HELP WARM SURFACE TEMPS AND WITH INCREASING
ML LAPSE RATES. CAPE VALUES WILL RANGE FROM JUST OVER 500 J/KG IN
THE WESTERN ZONES TO OVER 2000 J/KG IN THE ROLLING PLAINS. THE 12Z
RUNS APPEAR TO SHOW A MORE MOIST SOUNDING THAN THE 06Z RUN...WHICH
LOOKS TO BE A PARTIAL RESPONSE TO THE INCOMING MOISTURE FROM MIRIAM.
CURRENT THINKING IS THAT STORMS SHOULD INTENSIFY AS THEY MOVE
EASTWARD...WITH THE BEST CHANCE OF SVR STORMS BEING ALONG AND EAST
OF THE I27/US87 CORRIDOR AS WIND SHEAR...80-90 KT ULJ...AND LL
MOISTURE APPEAR TO BE FAVORABLE FOR SUPPORTING STRONG CONVECTION.
CONVECTIVE INITIALIZATION FOR THESE STORMS IS EXPECTED AROUND
21/22Z. MAIN THREAT FROM THESE STORMS WILL BE UP TO ONE INCH HAIL
AND GUSTY WINDS OVER 60 MPH.

FOR TONIGHT...STORMS ARE EXPECTED TO MERGE AND FROM AN MCS OVERNIGHT
BEFORE EXITING TO THE NORTH AND EAST OF THE FA. MORE PRECIP IS
EXPECTED TO THE WEST AS MORE MOISTURE IS FUNNELED IN FROM MIRIAM AND
AS A SHORTWAVE MIGRATES EASTWARD AROUND THE UL LOW OVER CO. PRECIP
CHANCES WILL RISE THROUGH THE DAY BEGINNING IN THE WESTERN ZONES AND
RISE EASTWARD THROUGH TOMORROW EVENING. ALDRICH

&&

.LONG TERM...
THE CLOSED UA LOW ACROSS WESTERN COLORADO LATE THIS AFTERNOON IS
PROGGED TO OPEN UP TOMORROW NIGHT...AS IT PROGRESSES ACROSS THE
EASTERN PART OF THE SAID STATE. MODEL SOLUTIONS HINT AT SFC WINDS
BACKING TO A MORE SERLY UPSLOPE COMPONENT FRIDAY...IN ADDITION TO
REMNANTS OF TROPICAL STORM MIRIAM /WHICH WILL BE LOCATED NEAR THE
BAJA OF CALIFORNIA/ EJECTING NE ACROSS THE SOUTHERN PLAINS THANKS TO
SWRLY FLOW ALOFT. AS SUCH...AN INCREASE IN MOISTURE WILL BE EVIDENT
AS DEWPOINTS IN THE 50S-60S AND THUS PWATS INCREASING TO AOA 1.50
INCHES ARE ANTICIPATED. THE AFOREMENTIONED SYNOPTIC AND MESOSCALE
FEATURES COMBINED WITH AN INCREASE IN LARGE-SCALE ASCENT COURTESY OF
THE UA DISTURBANCE...AND A BACKDOOR COLD FRONTAL BOUNDARY MOVING
ACROSS THE CWA ON FRIDAY WILL RESULT IN SCATTERED TO WIDESPREAD
SHOWERS WITH A FEW THUNDERSTORMS. THERE WILL BE THE POTENTIAL FOR
PERIODS OF MODERATE RAINFALL GIVEN THE RATHER MOIST
ENVIRONMENT...AND WILL THEREFORE NEED TO LOOK OUT FOR LOCALIZED
FLOODING ESPECIALLY ALONG LOW-LYING OR POOR DRAINAGE AREAS.
SATURDAY...THE TROPICAL MOISTURE FROM MIRIAM WILL COMMENCE TO SHIFT
EAST OF THE CWA AS DRIER AIR ALOFT FILTERS IN. HENCE...BEST CHANCE
POPS WILL SHIFT FROM WEST TO EAST.

FLOW ALOFT WILL SHIFT TO THE NW ON SUNDAY...AS LONG TERM SOLUTIONS
CONTINUED TO SHOW UA RIDGING ACROSS THE WESTERN CONUS AND A
SHORTWAVE TROUGH TRANSLATING SSE ACROSS THE NORTHERN ROCKIES TO
ACROSS THE FA SUNDAY/MONDAY. THE DISTURBANCE/S ASSOCIATED FROPA WILL
SHIFT WINDS TO THE NORTH SUNDAY-MONDAY. ADDITIONALLY...LIGHT QPF
SIGNALS /PWATS AOA 1.00 INCH/ AND SOME MID-LEVEL INSTABILITY IS
ASSOCIATED WITH THE SHORTWAVE. WILL THEREFORE MAINTAIN A MENTION OF
SLIGHT CHANCE POPS SUNDAY-THROUGH EARLY MONDAY MORNING WHERE
THEREAFTER...A NOTABLE DRYING IS EXHIBITED DUE TO THE UA RIDGE
MOVING ACROSS THE SOUTHERN PLAINS.

INCREASED CLOUDINESS AND MOISTURE WILL KEEP TEMPS BELOW NORM THROUGH
MOST OF THE EXTENDED FORECAST /70S/. CLEARING SKIES AND THE
INFLUENCE OF THE UA RIDGE NEXT WEEK WILL GIVE WAY TO DRIER
CONDITIONS AND TEMPS IN THE LOWER TO MID 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        57  77  57  70  54 /  30  40  50  40  20
TULIA         59  79  59  71  55 /  50  40  50  50  30
PLAINVIEW     61  80  60  71  55 /  40  40  50  50  30
LEVELLAND     61  79  60  73  56 /  40  30  50  50  30
LUBBOCK       64  80  63  73  57 /  40  30  50  50  30
DENVER CITY   63  80  61  74  57 /  30  30  50  50  30
BROWNFIELD    64  80  62  72  57 /  40  30  50  50  30
CHILDRESS     65  85  63  78  60 /  50  30  40  60  30
SPUR          66  84  64  74  58 /  40  30  40  60  30
ASPERMONT     68  87  65  77  61 /  30  20  40  60  40

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

51/29
Hazardous weather outlook, Sep 26, 11:32 AM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1132 AM CDT WED SEP 26 2012

TXZ021>044-271645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1132 AM CDT WED SEP 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL UP TO
ONE INCH AND WIND GUSTS TO 65 MPH. THE SEVERE THREAT AREA WILL BE
MAINLY ALONG AND EAST OF INTERSTATE 27/HIGHWAY 87. ACROSS THE
REMAINDER OF THE AREA...THE SEVERE THREAT WILL BE MORE
ISOLATED...WITH STRONG WIND GUSTS THE MAIN THREAT WEST OF
INTERSTATE 27/HIGHWAY 87.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FROM THURSDAY THROUGH SATURDAY...CHANCES OF RAIN WILL INCREASE
OVER THE ENTIRE REGION AS TROPICAL MOISTURE INCREASES FROM THE
PACIFIC. AS A RESULT...HEAVY RAINFALL AND LOCALIZED FLOODING CAN
BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

In the hours before

Special weather statement, Sep 26, 5:19 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
519 PM CDT WED SEP 26 2012

TXZ040-041-262300-
LYNN-TERRY-
519 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR TERRY AND LYNN COUNTIES...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MEADOW TO 5
MILES SOUTHEAST OF UNION...MOVING NORTHEAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3339 10235 3339 10181 3296 10181 3296 10232
TIME...MOT...LOC 2218Z 240DEG 19KT 3329 10224 3296 10219
Local storm report, Sep 26, 5:32 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
532 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND GST     7 ESE SILVERTON         34.43N 101.19W
09/26/2012  M59 MPH          BRISCOE            TX   MESONET

            WEST TEXAS MESONET REPORT

&&

EVENT NUMBER LUB1200378

CWA
Local storm report, Sep 26, 5:38 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
538 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND GST     5 ENE ABERNATHY         33.86N 101.76W
09/26/2012  M68 MPH          HALE               TX   MESONET

            WEST TEXAS MESONET REPORT

&&

EVENT NUMBER LUB1200379

CWA
Local storm report, Sep 26, 5:40 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
540 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     REESE CENTER            33.59N 102.03W
09/26/2012  M58 MPH          LUBBOCK            TX   MESONET

            WEST TEXAS MESONET REPORT

&&

EVENT NUMBER LUB1200380

CWA
Local storm report, Sep 26, 6:06 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
606 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND GST     SOUTHLAND               33.36N 101.55W
09/26/2012  E65 MPH          GARZA              TX   TRAINED SPOTTER

            TRAINED SPOTTER COOP REPORT

&&

EVENT NUMBER LUB1200381

CWA
Local storm report, Sep 26, 6:14 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
614 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND GST     4 N IDALOU              33.72N 101.68W
09/26/2012  M73 MPH          LUBBOCK            TX   BROADCAST MEDIA

            TV WEATHER STATION REPORT

&&

EVENT NUMBER LUB1200382

CWA

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 7:46 PM CDTSpecial Weather StatementLUBChildress14 min
Sep 25, 7:52 PM CDTSpecial Weather StatementLUBCottle23 min
Sep 25, 8:20 PM CDTSpecial Weather StatementLUBCottle25 min
Sep 25, 8:28 PM CDTSpecial Weather StatementLUBKing17 min
Sep 25, 8:32 PM CDTSevere Thunderstorm WarningLUBCottle, King43 min
Sep 25, 9:15 PM CDTSpecial Weather StatementLUBKing30 min
Sep 25, 9:40 PM CDTSpecial Weather StatementLUBKing20 min
Sep 26, 3:39 PM CDTSpecial Weather StatementLUBHockley36 min
Sep 26, 4:14 PM CDTSpecial Weather StatementLUBHockley31 min
Sep 26, 4:16 PM CDTSpecial Weather StatementLUBTerry44 min
Sep 26, 4:18 PM CDTSevere Thunderstorm WarningLUBHale, Lamb27 min
Sep 26, 4:20 PM CDTSpecial Weather StatementLUBBriscoe25 min
Sep 26, 4:32 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock13 min
Sep 26, 4:35 PM CDTSevere Thunderstorm WarningLUBHockley, Terry25 min
Sep 26, 4:46 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock44 min
Sep 26, 4:49 PM CDTSpecial Weather StatementLUBHale26 min
Sep 26, 4:51 PM CDTSevere Thunderstorm WarningLUBBriscoe39 min
Sep 26, 5:04 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Swisher26 min
Sep 26, 5:11 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley19 min
Sep 26, 5:18 PM CDTAreal Flood AdvisoryLUBFloyd, Hale, Hockley, Lubbock113 min
Sep 26, 5:19 PM CDTSpecial Weather StatementLUBLynn41 min
Sep 26, 5:29 PM CDTSevere Thunderstorm WarningLUBHale, Lubbock46 min
Sep 26, 5:30 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Hall, Motley45 min
Sep 26, 5:44 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn31 min
Sep 26, 5:48 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd27 min
Sep 26, 6:21 PM CDTSpecial Weather StatementLUBMotley24 min
Sep 26, 6:27 PM CDTAreal Flood AdvisoryLUBBriscoe, Floyd, Hall, Motley93 min
Sep 26, 6:43 PM CDTSpecial Weather StatementLUBMotley32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.